# SDR QXEA2019012200028

- Difficulty date: December 23, 2018
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 27,905 hours, 29,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK NR 17 DUE TO CORROSION BEING OUT OF LIMITS. REMOVED SEAT TRACK NR 17 PN 85328261-103 REF SRM 51-40-15 AND 51-42-05. INSTALLED NEW SEAT TRACK NR 17 PN 85328261-103 REF SRM 51-40-15, 51-42-05 AND DWG 85328251, REV-E. LOCATED AND DRILLED NEW SEAT TRACK NR 17 PN 85328261-103 REF DWG 85328251 REV-E, AND SRM 51-40-07. INSTALLED QTY 3 MONUMENT MOUNTS ON NEW SEAT TRACK PN 85328261-103 REF SRM 51-41-05. RESTORED FINISH TO NEW SEAT TRACK NR 17 REF SRM 51-25-15.
